JournalszaaVol. 39, No. 4pp. 395–419

Global Wellposedness and Large Time Behavior of Solutions to the Hall-Magnetohydrodynamics Equations

  • Xiaoping Zhai

    Shenzhen University, China
Global Wellposedness and Large Time Behavior of Solutions to the Hall-Magnetohydrodynamics Equations cover

A subscription is required to access this article.

Abstract

We prove the global solutions to the incompressible Hall-magnetohydrodynamics (Hall-MHD) equations with small or some large initial data in Rn(n3)\mathbb R^n (n \geq 3). Especially, Fujita–Kato type initial data as the incompressible Navier–Stokes equations are allowed. We also study the large time behavior of the solutions and obtain an optimal decay rate in the general Besov spaces. Different from all the previous wellposedness results in [6, 7, 21], the initial energy we considered here may not be fi nite.

Cite this article

Xiaoping Zhai, Global Wellposedness and Large Time Behavior of Solutions to the Hall-Magnetohydrodynamics Equations. Z. Anal. Anwend. 39 (2020), no. 4, pp. 395–419

DOI 10.4171/ZAA/1665